Alert archive / Wisconsin / Wind Advisories in 2009

Wind Advisory 4, NWS Green Bay, WI

September 29, 2009Door County, Wisconsin

NWS Green Bay, WI issued this wind advisory at Sep 29, 2009, 6:55 AM CDT for Door County, Wisconsin. It took effect at Sep 29, 2009, 7:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Sep 29, 2009, 6:55 AM CDT (11:55 UTC)
In effect from
Sep 29, 2009, 7:00 AM CDT
Expired
Sep 29, 2009, 3:40 PM CDT
In force
9 hr
Issued by
NWS Green Bay, WI

County Door County, WI

The radar

The Green Bay radar (KGRB), 71 km from the middle of the area, began a volume at 11:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 11.9 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2009-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2009-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 206 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1003 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
206 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KGRB 291155
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
655 AM CDT TUE SEP 29 2009

...VERY WINDY OVER DOOR COUNTY TODAY...FROST AND FREEZING
TEMPERATURES EXPECTED ACROSS MUCH OF THE AREA TONIGHT...

.NORTH WINDS BEHIND A DEPARTING STORM SYSTEM WILL CONTINUE TO
USHER VERY CHILLY AIR INTO THE AREA. THE WINDS WILL REMAIN STRONG
ENOUGH TO POSE A HAZARD OVER DOOR COUNTY TODAY.

THE CHILLY AIR LEFT ACROSS THE REGION IN THE WAKE OF THE STORM
WILL ALLOW WIDESPREAD FREEZING TEMPERATURES ACROSS NORTH-CENTRAL
WISCONSIN TONIGHT. MOST AREAS AWAY FROM THE LAKE AND BAY CAN
EXPECT FROST TONIGHT.

WIZ022-291730-
/O.EXP.KGRB.HW.W.0001.000000T0000Z-090929T1200Z/
/O.NEW.KGRB.WI.Y.0004.090929T1200Z-090929T2100Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
655 AM CDT TUE SEP 29 2009

...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON.

STRONG NORTH WINDS WILL CONTINUE ACROSS THE DOOR PENINSULA TODAY.
SUSTAINED WINDS OF 20 TO 35 MPH ARE EXPECTED. THE STRONGEST WINDS
WILL OCCUR ALONG THE SHORE OF THE BAY NORTH OF STURGEON BAY...
WHERE SOME GUSTS TO 50 MPH ARE POSSIBLE THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS UP TO 35 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WIZ005-010>013-018-019-291730-
/O.CON.KGRB.FZ.W.0004.090930T0500Z-090930T1300Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
655 AM CDT TUE SEP 29 2009

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT WEDNESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT WEDNESDAY. 

LOW TEMPERATURES IN THE MIDDLE TO UPPER 20S ARE EXPECTED ACROSS
MOST OF THE AREA TONIGHT. TEMPERATURES THIS COLD WILL LIKELY KILL
COLD-SENSITIVE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES AND WIDESPREAD
FROST ARE EXPECTED. THESE CONDITIONS WILL KILL COLD-SENSITIVE
PLANTS. ANYONE WISHING TO EXTEND THE GROWING SEASON SHOULD
PROTECT SUCH PLANTS BY BRINGING THEM INTO A GARAGE OR SHED
TONIGHT...OR BY COVERING THEM TONIGHT. SIMILAR ACTIONS MAY BE
NECESSARY AGAIN WEDNESDAY NIGHT.

&&

$$

WIZ020-021-030-031-035>039-045-048-049-073-074-291730-
/O.CON.KGRB.FR.Y.0011.090930T0500Z-090930T1300Z/
MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH...
CHILTON...CRIVITZ
655 AM CDT TUE SEP 29 2009

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT WEDNESDAY. 

LOW TEMPERATURES AROUND FREEZING ARE EXPECTED TONIGHT. THIS WILL
LEAD TO WIDESPREAD FROST...EXCEPT ALONG THE SHORE OF THE BAY OF
GREEN BAY. THE FROST COULD KILL OR INJURE COLD-SENSITIVE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. IT COULD KILL OR
INJURE COLD-SENSITIVE PLANTS. ANYONE WISHING TO EXTEND THE
GROWING SEASON SHOULD PROTECT SUCH PLANTS BY BRINGING THEM INTO A
GARAGE OR SHED TONIGHT...OR BY COVERING THEM TONIGHT. SIMILAR
ACTIONS MAY BE NECESSARY AGAIN WEDNESDAY NIGHT.

&&

$$

JS
2 follow-up statements
000 
WWUS73 KGRB 291709
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1209 PM CDT TUE SEP 29 2009

...VERY WINDY TO CONTINUE OVER DOOR COUNTY THIS AFTERNOON...FROST AND
FREEZING TEMPERATURES EXPECTED ACROSS MUCH OF THE AREA TONIGHT...

.NORTH WINDS BEHIND A DEPARTING STORM SYSTEM WILL CONTINUE TO
USHER VERY CHILLY AIR INTO THE AREA. THE WINDS WILL REMAIN STRONG
ENOUGH TO POSE A HAZARD OVER DOOR COUNTY THROUGH THE AFTERNOON.

THE CHILLY AIR LEFT ACROSS THE REGION IN THE WAKE OF THE STORM
WILL ALLOW WIDESPREAD FREEZING TEMPERATURES ACROSS NORTH-CENTRAL
WISCONSIN TONIGHT. MOST AREAS AWAY FROM THE LAKE AND BAY CAN
EXPECT FROST TONIGHT.

WIZ005-010>013-018-019-292115-
/O.CON.KGRB.FZ.W.0004.090930T0500Z-090930T1300Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
1209 PM CDT TUE SEP 29 2009

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT WEDNESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT WEDNESDAY. 

LOW TEMPERATURES IN THE MIDDLE TO UPPER 20S ARE EXPECTED ACROSS
MOST OF THE AREA TONIGHT. TEMPERATURES THIS COLD WILL LIKELY KILL
COLD-SENSITIVE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES AND WIDESPREAD
FROST ARE EXPECTED. THESE CONDITIONS WILL KILL COLD-SENSITIVE
PLANTS. ANYONE WISHING TO EXTEND THE GROWING SEASON SHOULD
PROTECT SUCH PLANTS BY BRINGING THEM INTO A GARAGE OR SHED
TONIGHT...OR BY COVERING THEM TONIGHT. SIMILAR ACTIONS MAY BE
NECESSARY AGAIN WEDNESDAY NIGHT.

&&

$$

WIZ020-021-030-031-035>039-045-048-049-073-074-292115-
/O.CON.KGRB.FR.Y.0011.090930T0500Z-090930T1300Z/
MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH...
CHILTON...CRIVITZ
1209 PM CDT TUE SEP 29 2009

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT WEDNESDAY. 

LOW TEMPERATURES AROUND FREEZING ARE EXPECTED TONIGHT. THIS WILL
LEAD TO WIDESPREAD FROST...EXCEPT ALONG THE SHORE OF THE BAY OF
GREEN BAY. THE FROST COULD KILL OR INJURE COLD-SENSITIVE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. IT COULD KILL OR
INJURE COLD-SENSITIVE PLANTS. ANYONE WISHING TO EXTEND THE
GROWING SEASON SHOULD PROTECT SUCH PLANTS BY BRINGING THEM INTO A
GARAGE OR SHED TONIGHT...OR BY COVERING THEM TONIGHT. SIMILAR
ACTIONS MAY BE NECESSARY AGAIN WEDNESDAY NIGHT.

&&

$$

WIZ022-292100-
/O.CON.KGRB.WI.Y.0004.000000T0000Z-090929T2100Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
1209 PM CDT TUE SEP 29 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. 

STRONG NORTH WINDS WILL CONTINUE ACROSS THE DOOR PENINSULA TODAY.
SUSTAINED WINDS OF 20 TO 35 MPH ARE EXPECTED. THE STRONGEST WINDS
WILL OCCUR ALONG THE SHORE OF THE BAY NORTH OF STURGEON BAY...
WHERE SOME GUSTS WILL OCCASIONALLY REACH 45 MPH THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS UP TO 35 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
000 
WWUS73 KGRB 292040
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
340 PM CDT TUE SEP 29 2009

...FROST AND FREEZING TEMPERATURES EXPECTED ACROSS MUCH OF THE
AREA TONIGHT...

.THE CHILLY AIR LEFT ACROSS THE REGION COMBINED WITH CLEARING
SKIES TONIGHT WILL ALLOW FOR WIDESPREAD FREEZING TEMPERATURES
ACROSS NORTH-CENTRAL WISCONSIN TONIGHT. MOST REMAINING AREAS AWAY FROM
THE LAKE AND BAY CAN EXPECT FROST TONIGHT.

WIZ022-292145-
/O.CAN.KGRB.WI.Y.0004.000000T0000Z-090929T2100Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
340 PM CDT TUE SEP 29 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE WIND
ADVISORY.

ALTHOUGH GUSTY WINDS BETWEEN 30 AND 40 MPH WILL OCCASIONALLY OCCUR
THROUGH EARLY THIS EVENING...WIND ADVISORY GUSTS ARE NO LONGER
EXPECTED. THEREFORE...THE WIND ADVISORY IS CANCELLED.

$$

WIZ005-010>013-018-019-300445-
/O.CON.KGRB.FZ.W.0004.090930T0500Z-090930T1300Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
340 PM CDT TUE SEP 29 2009

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT WEDNESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT WEDNESDAY. 

LOW TEMPERATURES IN THE MIDDLE TO UPPER 20S ARE EXPECTED ACROSS
MOST OF THE AREA TONIGHT. TEMPERATURES THIS COLD WILL LIKELY KILL
COLD-SENSITIVE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES AND WIDESPREAD
FROST ARE EXPECTED. THESE CONDITIONS WILL KILL COLD-SENSITIVE
PLANTS. ANYONE WISHING TO EXTEND THE GROWING SEASON SHOULD
PROTECT SUCH PLANTS BY BRINGING THEM INTO A GARAGE OR SHED
TONIGHT...OR BY COVERING THEM TONIGHT. SIMILAR ACTIONS MAY BE
NECESSARY AGAIN WEDNESDAY NIGHT.

&&

$$

WIZ020-021-030-031-035>039-045-048-049-073-074-300445-
/O.CON.KGRB.FR.Y.0011.090930T0500Z-090930T1300Z/
MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH...
CHILTON...CRIVITZ
340 PM CDT TUE SEP 29 2009

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT WEDNESDAY. 

LOW TEMPERATURES AROUND FREEZING ARE EXPECTED TONIGHT. THIS WILL
LEAD TO WIDESPREAD FROST...EXCEPT ALONG THE SHORE OF THE BAY OF
GREEN BAY. THE FROST COULD KILL OR INJURE COLD-SENSITIVE PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. IT COULD KILL OR
INJURE COLD-SENSITIVE PLANTS. ANYONE WISHING TO EXTEND THE
GROWING SEASON SHOULD PROTECT SUCH PLANTS BY BRINGING THEM INTO A
GARAGE OR SHED TONIGHT...OR BY COVERING THEM TONIGHT. SIMILAR
ACTIONS MAY BE NECESSARY AGAIN WEDNESDAY NIGHT.

&&

$$

MPC

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this wind advisory went out at Sep 29, 6:26 AM CDT, 29 minutes earlier.

Area forecast discussion, Sep 29, 6:26 AM CDT, 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GREEN BAY WI
626 AM CDT TUE SEP 29 2009

.UPDATE...WL BE REPLACING THE HW.W FOR DOOR COUNTY WITH A WI.Y AT
12Z. STILL MEETING WARNING CRITERIA RIGHT NOW...BUT RUC SHOWS
WINDS SHOULD BE STARTING DOWN WITHIN THE NEXT HOUR OR TWO. ALSO...
SFC PRESSURE RISE CENTER NOW WAY OFF TO THE NE. SO...DON/T FEEL
THERE IS A NEED TO EXTEND THE WARNING. UPDATED PRODUCTS WL BE
SHIPPED ARND 7 AM...WHEN THE WARNING EXPIRES.

SKOWRONSKI
&&

.PREV DISCUSSION...ISSUED AT 347 AM CDT TUE SEP 29 2009...

SYNOPSIS...HIGHLY AMPLIFIED BUT PROGRESSIVE UPR PATTERN IN PLACE
ACRS NOAM. PATTERN WL EVOLVE TOWARD A SPLIT FLOW REGIME DURING THE
FIRST HALF OF THE FCST PERIOD AS STG UPR RIDGE BECOMES ESTABLISHED
OVER NRN HUDSON BAY. FCST AREA EXPECTED TO REMAIN PRIMARILY UNDER
THE INFLUENCE OF THE DEVELOPING SRN STREAM.

TEMPS WL START OUT SIG BLO NORMAL...THEN MODERATE BACK TO SLIGHTLY
BLO NORMAL FOR THE BULK OF THE PERIOD. SRN STREAM STORM SYSTEM WL
PROBABLY BRING PCPN TO AT LEAST THE SRN PART OF THE FCST AREA. IT WL
SLOW AS IT REACHES THE AREA...SO SIG PCPN POSSIBLE...ESP ACRS THE
SRN PART OF THE FCST AREA. NEXT SRN STREAM SYSTEM COULD BRING PCPN
TO THE AREA TOWARD THE END OF THE FCST PERIOD.

SHORT TERM...TDA/TNGT/WED. CHILLY AIR NOW IN PLACE ACRS THE RGN.
WINDS HAVE TEMPORARILY DIED DOWN AS BOUNDARY LAYER HAS STABILIZED A
BIT...BUT WINDS SHOULD PICK UP AGAIN LATER TDA AS BOUNDARY LAYER
DESTABILIZES AGAIN. BUT DON/T EXPECT WINDS TO BE AS STG AS YDA...SO
NO HEADLINES NEEDED FOR OTHER THAN THE DOOR. STILL REACHING HW.W
CRITERIA OVER THE NORTHERN DOOR AS COLDER AIR FLOWING ACRS WARMER
BAY HAS MAINTAINED DEEPER MIXING. WINDS ALOFT SHOULD ALREADY BE
STARTING TO DECREASE. ANTICIPATE HOLDING ON TO HW.W UNTIL SCHEDULED
EXPIRATION AT 12Z...THEN REPLACING WITH A WIND ADVISORY. NOT SURE
HOW LONG THAT WL BE NEEDED. THINKING 21Z RIGHT NOW...BUT WL DECIDE
THAT LATER THIS MORNING.

SKIES SHOULD START TO CLEAR THIS AFTN...AND BECOME CLEAR BY EARLY
TNGT AS SFC RIDGE BUILDS IN FM THE N. TEMPS ACRS THE N SHOULD GO
WELL BLO FZG...SO WL POST FZ.W THERE. TEMPS ACRS MOST OF THE REST OF
THE AREA WL BE COLD ENOUGH FOR WIDESPREAD FROST...SO WL POST FR.Y
FOR ALL BUT THE LAKESHORE. WOULD NOT BE SURPRISED TO SEE SOME UPR
20S IN PORTIONS OF CENTRAL WI AS WELL...BUT SINCE WE ARE
BASICALLY LOOKING FOR THE SAME ACTION BY THE PUBLIC IN EITHER CASE
/COVER YOUR PLANTS IF YOU WANT TO SAVE THEM FOR ANOTHER WEEK OR
TWO/ WILL NOT GET TOO TANGLED UP TRYING TO DIFFERENTIATE THE TWO.

850 MB TEMPS START TO RECOVER A BIT ON WED...AND THERE WL BE PLENTY
OF SUN. BUT DON/T REALLY GET INTO A TRUE RETURN FLOW...AND DAY
SHOULD BE OFF TO A COOL START. SO SIDED WITH COOLER GUID TEMPS.

LONG TERM...WEDNESDAY NIGHT THROUGH NEXT MONDAY. THE GFS AND
ECMWF ARE NOW IN GOOD AGREEMENT WITH THE 500MB PATTERN FOR THIS
PERIOD. BOTH FORECAST WEAK UPPER RIDGING WEDNESDAY NIGHT THROUGH
THURSDAY. THE UPPER RIDGE SHOULD PROVIDE SUITABLE CONDITIONS FOR
ANOTHER FROSTY NIGHT WEDNESDAY NIGHT. A FROST OR FREEZE APPEARS
LIKELY AGAIN INLAND FROM THE LAKE AND BAY.

THEN THE MODELS DEEPEN AN UPPER LOW OVER EASTERN NEBRASKA AND
WESTERN IOWA THURSDAY NIGHT. THERE IS A SMALL DIFFERENCE IN TIMING
AND STRENGTH OF THIS UPPER SYSTEM AS IT SLOWLY WEAKENS AND MOVES
ACROSS NORTHERN ILLINOIS FRIDAY AND LOWER MICHIGAN SATURDAY...BUT
IT SHOULD NOT MAKE THAT MUCH DIFFERENCE. GULF MOISTURE STREAMS UP
TOWARDS THE WESTERN GREAT LAKES...SO THERE COULD BE DECENT
OVERUNNING RAINS FRIDAY THROUGH SATURDAY ESPECIALLY OVER THE
SOUTHER HALF OF THE FORECAST AREA. DID NOT INCLUDE THUNDER AT
PRESENT THOUGH A FEW ELEVATED THUNDERSTORMS ARE POSSIBLE. ZONAL
FLOW WITH DRIER CONDITIONS EXPECTED SUNDAY AND MONDAY.

AVIATION...PRIMARILY MVFR CIGS ACRS THE AREA EARLY THIS MORNING.
WOULD ANTICIPATE CLD BASES GRADUALLY LIFTING AND THEN CLOUDS
DISSIPATING FM W-E. SHOULD HAVE MAINLY VFR CONDITIONS BY MID-LATE
AFTN.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...

FREEZE WARNING FROM MIDNIGHT TONIGHT TO 8 AM WEDNESDAY
WIZ005-010>013-018-019-

FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM WEDNESDAY
WIZ020-021-030-031-035>039-045-048-049-073-074-

WIND ADVISORY UNTIL 4 PM THIS AFTERNOON
WIZ022-
&&
Hazardous weather outlook, Sep 29, 4:21 AM CDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
421 AM CDT TUE SEP 29 2009

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-301100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
421 AM CDT TUE SEP 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
AND NORTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NORTH WINDS WILL POSE A CONSIDERABLE HAZARD OVER THE DOOR
PENINSULA...ESPECIALLY EARLY TODAY.

WIDESPREAD FROST IS EXPECTED AWAY FROM THE LAKE AND BAY TONIGHT.
A HARD FREEZE IS EXPECTED OVER NORTH-CENTRAL WISCONSIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FROST IS AGAIN A POSSIBILITY AWAY FROM THE LAKE AND BAY WEDNESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT PEAK WIND GUSTS OVER 40 MPH...OR
ANY WIND DAMAGE...TO THE NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-301100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
421 AM CDT TUE SEP 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

GALES FORCE WINDS WILL CONTINUE THIS MORNING. ALTHOUGH THE WIND
WILL START TO SLOWLY SUBSIDE BY AFTERNOON...CONDITIONS HAZARDOUS
TO SMALL CRAFT WILL PERSIST INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT COULD DEVELOP AGAIN LATE IN
THE WEEK.

JS

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 3:49 AM CDTFrost AdvisoryGRBBrown, Calumet, Marathon, Marinette, Menominee, Oconto and 7 more28 hr
Sep 29, 3:49 AM CDTFreeze WarningGRBFlorence, Forest, Langlade, Lincoln, Marinette, Oneida and 1 more28 hr
Sep 29, 10:22 AM CDTGale WarningGRB6 hr
Sep 29, 10:22 AM CDTSmall Craft AdvisoryGRB24 hr

Nearby

Wind Advisories in Wisconsin, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.